TheLupusSite.com banner

1 - 6 of 6 Posts

·
Registered
Joined
·
1,216 Posts
Discussion Starter #1
I have raynauds especially in my hands and my feet, but the other day when I was just moisturising my legs and feet noticed that the skin on my feet was almost transparent and I could see all the veins even the small spidery ones, I keep putting off going to the GP but perhaps I ought to make an appt. Lupus has been flaring for the past couple of weeks but I feel that is under control with the meds. Any ideas anyone???
 

·
Registered
Joined
·
4,968 Posts
Hey Birdie,

My advice to you is get to your GP and possibly you need some new blood tests run, complements, etc...to see what is happening with your lupus.

Please call your GP and let us know how you make out moving forward. Good luck to you.
 

·
Registered
Joined
·
1,999 Posts
I agree with Karol. A call to your doctor is definitely in order.
Your transparent skin, can be or not be a problem. You need to have the doctor take a look at it and give you an opinion.
Sally
 

·
Registered
Joined
·
3,770 Posts
Morning Debbie...

Mine are the same and i mentioned this to my rheumy nurse a few weeks ago..

In my case and may be the same for you...with the use of long term steriods it can make the skin thinner...so this was the reason for me...may be worth checking it out x x x
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
birdie,
I know when I asked my gp about what looked like bruising going on in the areas of my back, ankles, and feet he said as we get older our skin sometimes is thinner than other times. Some meds can do this and weather (temps was his main meaning) can also be a factor. If you are a smoker or were for any amount of time this also can happen. I would get an appointment with your gp and see what they think is going it could be nothing or something. It is better to know that it is nothing than wish you had done something earlier. I hope you are feeling well and doing well.
 

·
Registered
Joined
·
3,471 Posts
Christine UK;540690 said:
Morning Debbie...

Mine are the same and i mentioned this to my rheumy nurse a few weeks ago..

In my case and may be the same for you...with the use of long term steriods it can make the skin thinner...so this was the reason for me...may be worth checking it out x x x

chris i think the same too, thats what i htink mine's down to as well
 
1 - 6 of 6 Posts
Top